# SDR SWIA201024674

- Difficulty date: August 5, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 19,008 hours, 15,396 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT LINK PITTED.  (ENG CHANGE)  REPLACED LEFT ENGINE MOUNT LINK PER AMM.
